Robust tests for normality of errors in regression models


Onder A. Ö. , ZAMAN A.

ECONOMICS LETTERS, vol.86, no.1, pp.63-68, 2005 (Journal Indexed in SSCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 86 Issue: 1
  • Publication Date: 2005
  • Doi Number: 10.1016/j.econlet.2004.06.008
  • Title of Journal : ECONOMICS LETTERS
  • Page Numbers: pp.63-68

Abstract

This paper investigates the effects of using residuals from robust regression in place of OLS residuals in test statistics for the normality of the errors. It is found that for systematic and clustered outliers, robustified normality tests yield greater power. (C) 2004 Elsevier B.V. All rights reserved.